# SDR HEEA087469

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- Engine: Allsn 250C47B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 70079H100F210
- Condition: Chafed
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE ASSY HAS BEEN CHAFED TO THE STEEL BRAIDS FROM THE ENGINE COWLING SUPPORT. REPLACED HOSE.
